MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM CURVED BROAD LCP® PLATE 18 HOLES/336MM; PLATE,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM CURVED BROAD LCP® PLATE 18 HOLES/336MM; PLATE,FIXATION,BONE
Model Number 226.682
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on july 23, 2019, the patient underwent revision surgery due to locking compression (lcp) curved plate that was bent.A 4.5 lcp curved plate, unknown cables, and unknown screws were implanted on (b)(6) 2015, via open reduction internal fixation (orif) of a periprosthetic femur fracture at the distal tip of a hip stem.The patient fell, and the plate bent, causing a revision surgery.The one (1) lcp curved plate, along with three (3) unknown cables and seven (7) unknown screws of unknown length were removed, and a 4.5 variable angle-locking compression plate (va-lcp) curved condylar plate was implanted.It is unknown if there was a surgical delay.Procedure and patient outcome were unknown.Concomitant devices reported: unknown cables (part # unknown, lot # unknown, quantity 3), unknown screws (part # unknown, lot # unknown, quantity 7).This report is for one (1) 4.5 mm curved broad lcp® plate 18 holes/336 mm.This is report 1 of 1 for (b)(4).

Brand Name
4.5MM CURVED BROAD LCP® PLATE 18 HOLES/336MM
Common Device Name
PLATE,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8910595
Report Number2939274-2019-59950
Device Sequence Number617661
Product Code HRS
UDI-Device Identifier10886982159342
UDI-Public(01)10886982159342
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K082807
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number226.682
Device Catalogue Number226.682
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/23/2019
Initial Report FDA Received Date08/20/2019
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - CABLE/WIRE; UNK - SCREWS: TRAUMA
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient Weight109